# SDR FDEA202201220117

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 65,528 hours, 24,377 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NRC6053509
- Part serial: DAC444
- Condition: Damaged
- Location: Lt Wing
- Part time: 15,357 hours, 7,204 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDY LINE FOUND ON NRC6053-509 TOP SKIN OF WEDGE ARC1953-503 (ARC1953-4, 2024-T3   0.025 TH, AND THE ARC1953-7 DOUBLER 0.016 TH ) PULLING BACK FROM IB EDGE (XOF 511.260   TO XOF 522.276), DAMAGED SKIN MEASURES 12" X 35" APPROX. REPAIRED FLAP WEDGE USING EA 8-5750-T0366544 (BY REFERENCEING SRM 57-10-00 FIG 7).   ERS: 22-00275, WRI 27-50-6669.
